# SDR DHL2001715011

- Difficulty date: December 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTO PILOT ENGAGED RAPID DEFLECTION OF CONTROL WHEEL OCCURS BOTH LEFT AND RIGHT OF ABOUT 10 DEGREES.  DEFERRED AUTO PILOT SYSTEM AND MX CONTROL WAS NOTIFIED.  REMOVED AND REPLACED ROLL CHANNEL COMPUTER, OPS CHECKS GOOD IAW B727 MM 22-11-111.
